# SDR CALA2013051000289

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 46,784 hours, 14,938 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 29361790001
- Part serial: 3905
- Condition: Malfunctioned
- Location: Lt Precooler
- Part time: 48,895 hours, 22,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT,  BLEED TRIP LIGHT CAME ON.  TRIP RESET IAW QRH.  LIGHT TURNED OFF MOMENTARILY, THEN CAME BACK ON. TROUBLESHOT IAW FIM 36-10-00-810-801, FOUND FAULTY NR 1 ENG PRECOOLER CONTROL VALVE.  R & R PRECOOLER CONTROL VALVE IAW AMM 36-12-02.
